Is the heparin-induced thrombocytopenia-like syndrome associated with ChAdOx vaccine related to the vaccine itself or to an autoimmune reaction to severe acute respiratory syndrome 2 coronavirus: insights and implications from previous

Citation:
AbdelMassih, A., R. Hozaien, M. El Shershaby, A. Kamel, H. - A. Ismail, and R. Fouda, "Is the heparin-induced thrombocytopenia-like syndrome associated with ChAdOx vaccine related to the vaccine itself or to an autoimmune reaction to severe acute respiratory syndrome 2 coronavirus: insights and implications from previous ", New microbes and new infections, vol. 41, pp. 100884, 2021.

Abstract:

Prothrombotic states, similar to heparin-induced thrombocytopenia (HIT) in recipients of the ChAdOx vaccine, sounded alarm bells internationally. Equivalent episodes of HIT were detailed in several case reports of coronavirus disease 2019. This suggests a common pathogenesis and warrants a shift in the management of implicated cases.

Tourism